# SDR ABXA9800423

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576949015
- Condition: Cracked
- Location: Ws 628.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT STATION XFS 628.750 IS CRACKED AT THE AFT UPPER END.  REPAIRED RIB IAW DC8 SRM 51-1-21 AND 51-1-20D AND DRAWING K05056.
